Alert archive / New Mexico / Winter Storm Warnings in 2007

Winter Storm Warning 5, NWS Albuquerque, NM

April 12, 2007

NWS Albuquerque, NM issued this winter storm warning at Apr 12, 2007, 3:15 PM MDT. It took effect at Apr 12, 2007, 4:00 PM MDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2007, 3:15 PM MDT (21:15 UTC)
In effect from
Apr 12, 2007, 4:00 PM MDT
Expired
Apr 14, 2007, 12:00 AM MDT
In force
32 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KABQ 122115
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT THU APR 12 2007

NMZ002-004-130400-
/O.UPG.KABQ.SN.Y.0009.070413T0600Z-070413T1800Z/
/O.NEW.KABQ.WS.W.0005.070412T2200Z-070413T1800Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
315 PM MDT THU APR 12 2007

...WINTER STORM WARNING IN EFFECT UNTIL 12 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 12 PM MDT FRIDAY. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

A VIGOROUS UPPER LEVEL SYSTEM WILL AFFECT THE NORTH CENTRAL
MOUNTAINS THE REST OF TODAY INTO FRIDAY. SNOW WILL INCREASE IN
COVERAGE AS THE EVENING PROGRESSES PEAKING AROUND MIDNIGHT AND
GRADUALLY TAPERING IN INTENSITY DURING THE MID TO LATE MORNING
HOURS ON FRIDAY. RESIDUAL SNOW SHOWERS IN THE FORM OF WRAP AROUND
PRECIPITATION WILL CONTINUE FRIDAY AFTERNOON ALTHOUGH
ACCUMULATIONS WILL BE FAIRLY LIGHT. OVERALL STORM TOTAL SNOW
ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10 INCHES WITH LOCALLY UP TO
15 INCHES ABOVE 7500 FEET. LOOK FOR 2 TO 5 INCHES BELOW 7500 FEET.
THE GREATER SANTA FE AREA WILL SEE 2 TO 3 INCHES FAVORING THE
SURROUNDING FOOTHILLS BY FRIDAY NOON.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BECOME ICY OR SNOWPACKED. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ005>007-130400-
/O.UPG.KABQ.WS.A.0006.070413T0600Z-070414T0600Z/
/O.NEW.KABQ.WS.W.0005.070413T0600Z-070414T0600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
315 PM MDT THU APR 12 2007

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

A STRONG COLD FRONT DIVING DOWN FROM THE NORTH AND A VIGOROUS
UPPER LEVEL SYSTEM PUSHING IN FROM THE WEST WILL PROVIDE THE RIGHT
INGREDIENTS FOR A SIGNIFICANT WINTER STORM FOR NORTHEAST PORTIONS
OF NEW MEXICO TONIGHT AND FRIDAY. A MIXTURE OF RAIN AND SNOW WILL START
OUT THIS EVENING BUT EVENTUALLY BECOME ALL SNOW FRIDAY MORNING AS
A COLD SURGE PLUNGES SOUTH FROM COLORADO. SNOW WILL INCREASE IN
COVERAGE AND INTENSITY LATER THIS EVENING AND ESPECIALLY FAVORING
THE MORNING HOURS ON FRIDAY. RESIDUAL WRAP AROUND PRECIPITATION
FROM THE UPPER LEVEL SYSTEM WILL REMAIN PORTIONS OF FRIDAY
AFTERNOON INTO THE EVENING HOURS. 

HEAVY SNOWFALL IS EXPECTED ESPECIALLY FAVORING THE HIGHER TERRAIN
FOUND ALONG THE COLORADO BORDER AND NORTH OF STATE HIGHWAYS 64...58
AND 56 WHICH INCLUDES PORTIONS OF THE INTERSTATE 25 CORRIDOR
BETWEEN SPRINGER TO RATON. LOOK FOR 6 TO 9 INCHES WITH LOCALLY UP
TO 12 INCHES THERE WITH 2 TO 6 INCHES ELSEWHERE.

STRONG NORTH TO NORTHEAST WINDS WITH SUSTAINED READINGS FROM 20 TO
30 MPH AND GUSTS UP TO 45 MPH WILL ALSO DEVELOP OVERNIGHT AND LAST
THROUGH MUCH OF THE DAY ON FRIDAY. THIS WILL CREATE LOW WIND
CHILL READINGS AND PROVIDING SIGNIFICANT BLOWING AND DRIFTING OF
SNOW. VISIBILITIES WILL BE REDUCED DOWN TO ZERO AT TIMES. THIS EFFECT
WILL BE MOST FELT ALONG THE COLORADO BORDER INCLUDING THE PORT OF
ENTRY ALONG INTERSTATE 25 NORTH OF RATON.

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ008-130400-
/O.EXT.KABQ.SN.Y.0009.070413T0300Z-070413T1800Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
315 PM MDT THU APR 12 2007

...SNOW ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
MDT FRIDAY...

THE SNOW ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO
12 PM MDT FRIDAY. 

AN UPPER LEVEL SYSTEM WILL SWEEP ACROSS THE WEST CENTRAL MOUNTAINS
TONIGHT INTO FRIDAY MORNING BEFORE EXITING THE AREA FRIDAY
AFTERNOON. SNOWFALL WILL BE MOST PRONOUNCED ACROSS THE HIGHER
TERRAIN WITH SNOWFALL TOTALS RANGING BETWEEN 3 TO 5 INCHES ABOVE
7500 FEET AND 1 TO 2 INCHES BELOW 7500 FEET. LOCALLY UP TO 8
INCHES WILL BE OBSERVED ACROSS THE HIGHER WEST FACING SLOPES SUCH AS
AROUND THE MT TAYLOR AREA...ZUNI AND CHUSKA MOUNTAINS. RESIDUAL
WRAP AROUND SNOW SHOWERS WILL CONTINUE INTO FRIDAY AFTERNOON
ALTHOUGH SNOW AMOUNTS WILL BE ON THE LIGHTER SIDE. SOME BLOWING
AND DRIFTING OF SNOW WILL BE POSSIBLE ON THE BACKSIDE OF THE
SYSTEM AS WINDS INCREASE OUT OF THE WEST/NORTHWEST FRIDAY
AFTERNOON.  

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BECOME ICY OR SNOWPACKED.

$$
50/16
4 follow-up statements
000 
WWUS45 KABQ 130350
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
950 PM MDT THU APR 12 2007

...A MID APRIL WINTER STORM WILL BRING SNOW TO NORTHEAST NEW
MEXICO AND THE HIGH COUNTRY OF NORTHERN AND WESTERN NEW MEXICO
THROUGH FRIDAY...

.A POTENT UPPER LEVEL WEATHER SYSTEM WILL TRACK ACROSS NEW MEXICO
TONIGHT AND FRIDAY BRINGING MID APRIL SNOW TO PARTS OF THE STATE. 
SNOW WILL INCREASE IN COVERAGE AND INTENSITY ACROSS THE NORTHERN
AND WESTERN MOUNTAINS AS WELL AS THE NORTHEAST HIGHLANDS AND
PLAINS TONIGHT THROUGH FRIDAY MORNING. SNOW WILL TAPER OFF FROM
WEST TO EAST FRIDAY AFTERNOON AND EVENING. HEAVY SNOW
ACCUMULATIONS ARE EXPECTED ACROSS THE HIGH COUNTRY. IN
ADDITION...STRONG WINDS WILL REDUCE VISIBILITIES IN BLOWING SNOW
OVER THE NORTHEAST FRIDAY.

NMZ002-004-131100-
/O.CON.KABQ.WS.W.0005.000000T0000Z-070413T1800Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
950 PM MDT THU APR 12 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT
FRIDAY FOR THE NORTHERN MOUNTAINS...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT FRIDAY. 

SNOW WILL INTENSIFY OVERNIGHT AND BECOME THE HEAVY BETWEEN
MIDNIGHT AND MID MORNING...BEFORE TAPERING OFF DURING THE LATE
MORNING AND AFTERNOON HOURS.

OVERALL STORM TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10
INCHES ABOVE 7500 FEET WITH LOCALLY UP TO 15 INCHES. LOOK FOR 2
TO 5 INCHES BELOW 7500 FEET. THE GREATER SANTA FE AREA WILL SEE 2
TO 3 INCHES FAVORING THE SURROUNDING FOOTHILLS BY NOON FRIDAY.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BECOME ICY OR SNOW PACKED.

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ005>007-131100-
/O.CON.KABQ.WS.W.0005.070413T0600Z-070414T0600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
950 PM MDT THU APR 12 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FRIDAY NIGHT FOR THE NORTHEAST HIGHLANDS AND NORTHEAST
PLAINS...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FRIDAY NIGHT. 

SNOW WILL DEVELOP OVERNIGHT AND INTENSIFY FRIDAY BEFORE TAPERING
OFF FRIDAY EVENING. SNOW AMOUNTS OF 3 TO 6 INCHES ARE LIKELY WITH
6 TO 9 INCHES ALONG AND NORTH OF HIGHWAYS 64...58 AND 56...INCLUDING
THE INTERSTATE 25 CORRIDOR FROM SPRINGER NORTHWARD. UP TO A FOOT
OF SNOW IS POSSIBLE ALONG THE COLORADO BORDER INCLUDING RATON
PASS.

NORTHEAST WINDS WITH GUSTS UP TO 45 MPH WILL CREATE AREAS OF
BLOWING SNOW AND GREATLY REDUCED VISIBILITIES FRIDAY.

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ008-131100-
/O.CON.KABQ.SN.Y.0009.000000T0000Z-070413T1800Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
950 PM MDT THU APR 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT FRIDAY
FOR THE WEST CENTRAL MOUNTAINS...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT FRIDAY. 

SNOW LEVELS WILL LOWER OVERNIGHT AS SNOW INTENSIFIES ACROSS
WESTERN NEW MEXICO. SNOW SHOULD TAPER OFF FRIDAY MORNING BUT NOT
BEFORE DROPPING 1 TO 3 INCHES BELOW 7500 FEET AND 3 TO 5 INCHES AT
THE HIGHER ELEVATIONS. UP TO 8 INCHES OF SNOW IS POSSIBLE OVER THE
WEST FACING SLOPES OF THE ZUNI AND CHUSKA MOUNTAINS.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BECOME ICY OR SNOW PACKED.

$$

19
000 
WWUS45 KABQ 131029
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 AM MDT FRI APR 13 2007

...A SPRINGTIME STORM WILL BRING SNOW TO NORTHEAST NEW MEXICO AND
THE HIGH COUNTRY OF NORTHERN AND WESTERN NEW MEXICO TODAY...

.A POTENT UPPER LEVEL WEATHER SYSTEM WILL TRACK ACROSS NEW MEXICO
TODAY BRINGING SPRINGTIME SNOWS TO PARTS OF THE STATE.  SNOW WILL
TAPER OFF FROM WEST TO EAST THIS AFTERNOON AND EVENING. HEAVY
SNOW ACCUMULATIONS ARE EXPECTED ACROSS THE HIGH COUNTRY. IN
ADDITION... STRONG WINDS WILL REDUCE VISIBILITIES IN BLOWING SNOW
OVER THE NORTHEAST TODAY.

NMZ004-131800-
/O.EXT.KABQ.WS.W.0005.000000T0000Z-070414T0000Z/
SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE
429 AM MDT FRI APR 13 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON FOR THE SANGRE DE CRISTO MOUNTAINS.

SNOW...MODERATE TO HEAVY AT TIMES...WILL CONTINUE THROUGH AT LEAST
MIDDAY BEFORE TAPERING OFF LATER IN THE AFTERNOON. 

OVERALL STORM TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO
10 INCHES ABOVE 7500 FEET WITH LOCALLY UP TO 15 INCHES. LOOK FOR
2 TO 5 INCHES BELOW 7500 FEET...AND IN AND AROUND THE SANTA FE
FOOTHILLS. 

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED...ESPECIALLY CLOSER TO THE
COLORADO BORDER. GUSTY NORTHERLY WINDS MAY ALSO CREATE AREAS OF
REDUCED VISIBILITIES IN BLOWING SNOW. 


$$

NMZ002-131800-
/O.CON.KABQ.WS.W.0005.000000T0000Z-070413T1800Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITY OF...CHAMA/LOS ALAMOS
429 AM MDT FRI APR 13 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR
THE NORTHWEST MOUNTAINS INCLUDING THE JEMEZ.

SNOW...MODERATE TO HEAVY AT TIMES...WILL CONTINUE THROUGH THE LATE
MORNING BEFORE TAPERING OFF DURING THE AFTERNOON HOURS. 

OVERALL STORM TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10
INCHES ABOVE 7500 FEET WITH LOCALLY UP TO A FOOT OR MORE NEAR THE
COLORADO BORDER. LOOK FOR 2 TO 5 INCHES BELOW 7500 FEET.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED.


$$

NMZ005>007-131800-
/O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
429 AM MDT FRI APR 13 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR THE NORTHEAST HIGHLANDS...FAR NORTHEAST PLAINS AND
HARDING COUNTY.

RAIN SHOWERS WILL BECOME MIXED WITH AND CHANGE TO SNOW DURING THE
MORNING...THEN INTENSIFY BEFORE TAPERING OFF THIS EVENING.  SNOW
AMOUNTS OF 3 TO 6 INCHES ARE LIKELY WITH 6 TO 9 INCHES ALONG AND
NORTH OF HIGHWAYS 64...58 AND 56...AND WEST OF THE INTERSTATE 25
CORRIDOR FROM CIMARRON TO SAPELLO. UP TO A FOOT OF SNOW IS
POSSIBLE ALONG THE COLORADO BORDER INCLUDING RATON PASS.

NORTHEAST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL CREATE AREAS OF BLOWING SNOW AND GREATLY REDUCED VISIBILITIES
TODAY AND THIS EVENING BEFORE DIMINISHING.


$$

NMZ010-011-131800-
/O.EXB.KABQ.SN.Y.0009.070413T1200Z-070414T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA
429 AM MDT FRI APR 13 2007

...SNOW ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR
THE SANDIA AND MANZANO MOUNTAINS AND CENTRAL HIGH PLAINS.

SNOW LEVELS WILL CONTINUE TO LOWER THIS MORNING AS SNOW INCREASES
IN INTENSITY OVER THE HIGHER TERRAIN OF CENTRAL NEW MEXICO. SNOW
IS EXPECTED TO TAPER OFF LATER THIS AFTERNOON...BUT NOT BEFORE
DEPOSITING 1 TO 3 INCHES BELOW 7500 FEET...AND 2 TO 5 INCHES OVER
THE HIGHER TERRAIN. EVEN HIGHER AMOUNTS ARE POSSIBLE OVER THE
CREST.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED.

$$

NMZ008-131800-
/O.CON.KABQ.SN.Y.0009.000000T0000Z-070413T1800Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
429 AM MDT FRI APR 13 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE
WEST CENTRAL MOUNTAINS.

SNOW WILL CONTINUE AT ELEVATIONS MAINLY ABOVE 7000 FEET DURING THE
MORNING. THE SNOW SHOULD TAPER OFF LATE IN THE MORNING...BUT NOT
BEFORE DEPOSITING 2 TO 5 INCHES...MAINLY ABOVE 7000 FEET.  UP TO 8
INCHES OF SNOW IS POSSIBLE OVER THE WEST FACING SLOPES OF THE ZUNI
AND CHUSKA MOUNTAINS.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED.

$$
000 
WWUS45 KABQ 131736
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1136 AM MDT FRI APR 13 2007

...A SPRINGTIME STORM WILL CONTINUE TO BRING SNOW TO NORTHEAST NEW
MEXICO THIS AFTERNOON AND EVENING...

.A POTENT UPPER LEVEL WEATHER SYSTEM WILL TRACK ACROSS NEW MEXICO
BRINGING SPRINGTIME SNOWS TO THE NORTHEAST SECTIONS OF THE STATE.
SNOW WILL TAPER OFF FROM WEST TO EAST INTO THIS EVENING. HEAVY
SNOW ACCUMULATIONS ARE EXPECTED ACROSS THE HIGH COUNTRY AND ALONG
THE COLORADO BORDER. IN ADDITION... STRONG WINDS WILL REDUCE
VISIBILITIES IN BLOWING SNOW OVER THE NORTHEAST.

NMZ002-131845-
/O.CON.KABQ.WS.W.0005.000000T0000Z-070413T1800Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITY OF...CHAMA/LOS ALAMOS
1136 AM MDT FRI APR 13 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT NOON. THE
THREAT FOR HEAVY SNOW HAS SUBSIDED...HOWEVER CONTINUED LIGHT TO
MODERATE SNOW SHOWERS WILL CONTINUE INTO THE EARLY AFTERNOON
RESULTING IN AN ADDITIONAL 1 OR 2 INCHES OF SNOWFALL.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED.

$$

NMZ005>007-140400-
/O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
1136 AM MDT FRI APR 13 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

RAIN SHOWERS WILL REMAIN MIXED WITH SNOW BEFORE TAPERING OFF THIS
EVENING. SNOW AMOUNTS OF 3 TO 6 INCHES ARE LIKELY WITH 6 TO 9
INCHES ALONG AND NORTH OF HIGHWAYS 64...58 AND 56...AND WEST OF
THE INTERSTATE 25 CORRIDOR FROM CIMARRON TO SAPELLO. UP TO A FOOT
OF SNOW IS POSSIBLE ALONG THE COLORADO BORDER.

NORTHEAST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL CREATE AREAS OF BLOWING SNOW AND GREATLY REDUCED
VISIBILITIES BEFORE DIMINISHING.

$$

NMZ004-140000-
/O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0000Z/
SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE
1136 AM MDT FRI APR 13 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

RAIN SHOWERS WILL REMAIN MIXED WITH SNOW BEFORE TAPERING OFF THIS
EVENING. SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10 INCHES
ABOVE 7500 FEET WITH LOCALLY UP TO 15 INCHES. LOOK FOR 2 TO 5
INCHES BELOW 7500 FEET...AND IN AND AROUND THE SANTA FE
FOOTHILLS.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED...ESPECIALLY CLOSER TO THE
COLORADO BORDER. GUSTY NORTHERLY WINDS MAY ALSO CREATE AREAS OF
REDUCED VISIBILITIES IN BLOWING SNOW.

$$

NMZ008-131845-
/O.CON.KABQ.SN.Y.0009.000000T0000Z-070413T1800Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
1136 AM MDT FRI APR 13 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

THE SNOW ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON. THE THREAT
FOR HEAVY SNOW HAS SUBSIDED...HOWEVER CONTINUED LIGHT TO MODERATE
SNOW SHOWERS WILL CONTINUE INTO THE EARLY AFTERNOON RESULTING IN
AN ADDITIONAL 1 OR 2 INCHES OF SNOWFALL.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED.

$$

NMZ010-011-140000-
/O.CON.KABQ.SN.Y.0009.000000T0000Z-070414T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA
1136 AM MDT FRI APR 13 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

RAIN SHOWERS WILL REMAIN MIXED WITH SNOW BEFORE TAPERING OFF THIS
EVENING. SNOW AMOUNTS OF 1 TO 3 INCHES ARE LIKELY BELOW 7500 FEET
WITH 2 TO 5 INCHES OVER THE HIGHER TERRAIN. EVEN HIGHER AMOUNTS
ARE POSSIBLE OVER THE CREST.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER
TERRAIN MAY BE ICY OR SNOW PACKED.

$$

16
000 
WWUS45 KABQ 140332
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
932 PM MDT FRI APR 13 2007

NMZ005>007-140600-
/O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
932 PM MDT FRI APR 13 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR NORTHEAST NEW MEXICO...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE UNTIL MIDNIGHT SOUTH
OF A LINE FROM SEDAN TO MOSQUERO...WITH ANOTHER INCH OR SO
POSSIBLE. WHILE THE HEAVIEST SNOW HAS ENDED FARTHER NORTH...GUSTY
WINDS OF 15 TO 30 MPH WILL CONTINUE TO REDUCE VISIBILITIES. SNOW
PACKED AND ICY ROADWAYS WILL COMBINE WITH LOW VISIBILITIES TO
CREATE DANGEROUS TRAVEL CONDITIONS IN PARTS OF COLFAX...
UNION...HARDING AND MORA COUNTIES TONIGHT.

$$

19

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Apr 12, 2:36 PM MDT, 39 minutes earlier.

Area forecast discussion, Apr 12, 2:36 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
236 PM MDT THU APR 12 2007

.DISCUSSION...UPPER LEVEL STORM SYSTEM CONTINUES TO DIG SOUTH INTO
WESTERN ARIZONA. ENERGY AHEAD OF THIS SYSTEM ALREADY PRODUCING
SOME SHOWER AND THUNDERSTORM ACTIVITY AND HIGH MOUNTAIN SNOW
SHOWERS OVER THE NORTHWESTERN MOUNTAINS. CHAMA HAS SEE A FEW
INCHES OF SNOW DURING THE DAY...THUS PROMPTING THE ISSUANCE OF
THE WINTER STORM WARNING FOR THE NORTHERN MOUNTAINS TONIGHT. AS
THE NIGHT PROGRESSES AND THE UPR LVL DYNAMICS APPROACH THE
WESTERN MOUNTAINS WILL BEGIN TO SEE SOME SNOW SHOWERS OVER THE
HIGHER ELEVATIONS ALONG THE CONTINENTAL DIVIDE. AS SYSTEM
PROGRESSES ACROSS THE STATE THE BEST UPR LVL DYNAMICS WILL PAIR
WITH LOW LEVEL CONVERGENCE AND COLD FRONT TO PRODUCE SIGNIFICANT
SNOWFALL ACROSS THE NORTHWEAST HIGHLANDS AND NORTHEAST PLAINS
TOMORROW AND TOMRROW NIGHT. PLACES ALONG THE RATON RIDGE AND
ALONG THE COLORADO STATE LINE COULD SEE SNOW AMOUNTS OF UP TO 12
INCHES IN UPSLOPE FAVORED AREAS. MODELS ARE CONTINUING TO RUN TO
WARM FOR SATURDAYS TEMPERATURES ACROSS THE AREAS THAT WILL
RECEIVE SNOWFALL. AT THIS POINT HAVE TRIMED THEM BACK BY AROUND 5
DEGREES...AND STILL FEEL THAT THIS IS A BIT TOO WARM IF SNOW
COVER PERSISTS. BY SATURDAY A STRONG UPR LVL RDG WILL BUILD
ACROSS THE STATE...BUT BY EARLY NEXT WEEK ANOTHER STRONG UPPER
LEVEL LOW WILL MOVE INTO THE STATE PROVIDING CONTINUED UNSETTLED
WEATHER AND THE CHANCE AT MORE RAIN SHOWERS...SNOW SHOWERS...AND
THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  34  50  31  65 /  50  40   5   0
GALLUP..........................  32  48  21  64 /  50  40   5   0
GRANTS..........................  33  50  24  66 /  50  50  10   0
GLENWOOD........................  39  61  37  74 /  40  20   0   0
CHAMA...........................  28  41   7  56 /  70  60  20   0
LOS ALAMOS......................  31  42  26  59 /  50  80  20   0
RED RIVER.......................  26  27  16  48 /  80  80  30   0
TAOS............................  31  39  21  59 /  60  80  20   0
SANTA FE........................  29  41  24  57 /  50  80  20   0
SANTA FE AIRPORT................  33  44  27  60 /  50  70  20   0
ESPANOLA........................  34  45  31  63 /  50  80  20   0
ALBUQUERQUE HEIGHTS.............  40  54  36  65 /  40  60  20   0
ALBUQUERQUE VALLEY..............  41  55  37  67 /  40  60  10   0
ALBUQUERQUE FOOTHILLS...........  40  50  33  64 /  40  60  20   0
ALBUQUERQUE WEST MESA...........  40  53  37  65 /  40  60  10   0
SOCORRO.........................  43  57  37  69 /  30  30  10   0
SANDIA PARK/CEDAR CREST.........  37  43  27  56 /  50  70  20   0
MORIARTY/ESTANCIA...............  39  47  24  61 /  40  60  20   0
CARRIZOZO.......................  42  56  33  63 /  20  20  10   0
RUIDOSO.........................  37  46  31  55 /  10  30  20   0
RATON...........................  31  31  20  52 /  90  80  30   0
LAS VEGAS.......................  32  36  22  55 /  50  70  20   0
ROY.............................  36  35  29  56 /  50  50  20   0
CLAYTON.........................  31  31  25  48 /  90  80  30   5
SANTA ROSA......................  42  50  31  65 /  30  40  10   0
TUCUMCARI.......................  42  48  30  60 /  50  50  20   5
FORT SUMNER.....................  44  50  31  65 /  40  40  10   0
CLOVIS..........................  42  54  28  60 /  50  40  20   5
PORTALES........................  45  57  33  61 /  50  30  10   5
ROSWELL.........................  49  67  38  66 /  20  20  10   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 12 PM MDT FRIDAY FOR THE FOLLOWING
ZONES...NMZ002-004.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT FRIDAY
NIGHT FOR THE FOLLOWING ZONES...NMZ005>007.

SNOW ADVISORY FROM 9 PM THIS EVENING TO 12 PM MDT FRIDAY FOR THE
FOLLOWING ZONES...NMZ008.

&&

16
Hazardous weather outlook, Apr 12, 6:00 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT THU APR 12 2007

NMZ001>021-026-131200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER THE EASTERN PORTIONS OF UNION...HARDING...QUAY...CURRY
AND ROOSEVELT COUNTIES. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS IN EXCESS OF 55 MPH.

STRONG SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50
MPH MAY DEVELOP MAINLY ALONG AND SOUTH OF INTERSTATE 40 THIS
AFTERNOON.

A SNOW ADVISORY IS IN EFFECT LATE TONIGHT FOR THE WEST CENTRAL AND
NORTHWEST MOUNTAINS AS WELL AS THE SANGRE DE CRISTO MOUNTAINS MAINLY
FOR ELEVATIONS ABOVE 7500 FEET AND LOCALES ALONG THE COLORADO BORDER.
A WINTER STORM WATCH IS IN EFFECT LATE TONIGHT FOR THE NORTHEAST
HIGHLANDS AND FAR NORTHEAST PLAINS AS WELL AS HARDING COUNTY.

.DAYS TWO THROUGH SEVEN...

A SNOW ADVISORY IS IN EFFECT THROUGH MIDDAY FRIDAY FOR THE WEST
CENTRAL AND NORTHWEST MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS
MAINLY FOR ELEVATIONS ABOVE 7500 FEET AND LOCALES ALONG THE COLORADO
BORDER. A WINTER STORM WATCH IS IN EFFECT FRIDAY AND FRIDAY EVENING
FOR THE NORTHEAST HIGHLANDS...FAR NORTHEAST PLAINS AND HARDING
COUNTY.

STRONG WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45
MPH MAY AFFECT PORTIONS OF WESTERN AND CENTRAL NEW MEXICO
FRIDAY...WHILE NORTH TO NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS
TO AROUND 50 MPH COULD RAKE NORTHEAST NEW MEXICO.

ANOTHER STORM SYSTEM MAY AFFECT MUCH OF NORTHERN AND CENTRAL NEW
MEXICO SUNDAY NIGHT THROUGH TUESDAY.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IN
ALBUQUERQUE AT 1.888.386.7637 TO REPORT SNOWFALL...OR SUBMIT REPORTS
ON OUR WEB SITE.

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 4:41 AM MDTSnow AdvisoryABQ37 hr
Apr 12, 4:41 AM MDTWinter Storm WatchABQ11 hr
Apr 12, 5:41 PM MDTSevere Thunderstorm WarningABQHarding49 min

Nearby

Winter Storm Warnings in New Mexico, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.